A friend and I had become pretty intimate. No intercourse just genitals very close to each other when we decided to stop. I had just finished my period. I was worried and took Plan b 36 hours later. After 4 days, I had a light flow followed by a heavier bleeding. This lasted for 3 days. I understand it could be a withdrawal bleed. Is that a normal duration suggesting that Plan B has possibly shed the lining?
I think you have an idea about plan B that isn't true. All it does is delay ovulation. I may cause you to produce a little less uterine lining, but it doesn't cause it to be shed. Also you have very little since your period was just over. This is the side effect from plan b. It usually lasts for a few days, and then your period will be late.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Apr 2014 • 2 answers
Took Plan B about 2 or 3 weeks ago started to bloat about a few days ago and got my period 3 days a?
Updated 10 Mar 2017 • 1 answer
Updated 4 Apr 2017 • 1 answer
Updated 16 Jul 2017 • 1 answer
Updated 17 Jun 2018 • 2 answers